# SDR CALA2025101610174

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453N180122
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, RT SIDE, LOWER LOBE SIDEWALL SUPPORT IS BENT.  REMOVED AND REPLACED SUPPORT CHANNEL P/N JA453N1801-22 AND TRAVELER T25/1834688 AT AFT CARGO COMP, RH SIDE, LOWER LOBE SIDE WALL SUPPORT, STA 0360. IAW B757-200 SRM 51-40-02.
